# SDR MVH0064153

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Engine: Tmeca ARRIEL1C
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115900
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 1,345 hours
- Component: ARRIEL1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSPEED FAIL LIGHT ILLUMINATES INTERMITTENTLY.
